Dermatology Expert Forum
Cream and More Cream...
About This Forum:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care. All questions will be answered by a medical professional.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Cream and More Cream...

I need help before I go completely bonkers.  About 8 weeks ago I woke up with a small rash on the left side of my inner thigh, however I am not sure if this is when it fist occurred, but it is when I first noticed it.  This was due to me having an incident with a female the night before where sexually contact occurred causing myself to look myself over the very next day(protection was used).  After I noticed the rash it spread to the other side of my inner thigh and I went to the Doctor.  However I did not tell him I had contact with someone due to personal reasons.  He prescribed antifungal cream which did not work and he also gave me a blood test for Herpes which was negative.  I went back in and he gave me antibiotics for about ten days and another cream.  The rash still did go away, so I decided to have a physical and was even tested for HIV which was negative,  after the antibiotics he gave me oral antifugal medication (4 dose) and more cream.  The rash has still not gone away, so I went to a dermatologist and of course the doctor was to busy so I had to see the PA.  And once again they gave me cream.  The rash has not gotten better at all.  As for symptoms, it looks like stretch marks that sometimes inch, burn, and hurt.  Some of the marks are real red and don't see any bumps, but fill some when I apply the creams.  The rash seems primarily be in the seam of the thigh and under the scrotum.  Nothing seems to be on the shaft or scrodum itself, however things seem a little more vanny than usual.  It seems to be worse after sweating and physical activity.  ANY IDEAS about what might be going on here?  Please help I am going on two month now.
Related Discussions
242489_tn?1210500813
This sounds like neither an STD nor a fungus.  Most likely it is just irritation or chafing of some sort.  The sexual contact probably just aggravated it.  You don't say which cream the derm PA gave you.  It sounds as though you need a steroid cream or some other anti-inflammatory product.  My advice is to call the dermatology office and tell them that your symptoms haven't gone away.  They should be able to prescribe or see you again.  But don't let the persistence worry you--just get the right treatment and you'll be fine.

Take care.

Dr. Rockoff
2 Comments
Blank
Avatar_n_tn
Is the rash in a circle?
I once suffered simliar symptoms and was diagnosed with something called : pityriasis rosea,
A herald patch comes first sortly followed by more around the legs arms, etc.
Some pictures are avaliable at this link, Its probably a long shot? but worth a look. http://www.lib.uiowa.edu/hardin/md/pityriasis.html
Blank
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank